# SDR 07FDEA01422

- Difficulty date: April 11, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,097 hours, 18,187 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A53973106200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FITTING C59A, P44-46 RT.  REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
